# SDR WX0A2023032931743

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 47,556 hours, 32,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 803341
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MID EPSU BATTERY FAULT / REMOVED AND REPLACED EPSU BATTERY SUPPLY AT MID LEFT (11WL) IAW AMM 33-51-38-000-002A AND 33-51-38-400-002A OPS CHECK GOOD"
